# SDR SWAA102103

- Difficulty date: April 11, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 79,027 hours, 43,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10885
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 & L1 EMERGENCY FLOOR LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK ASSY PER MM.
